# SDR MASA2011080103362

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,893 hours, 38,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HEAVY.  R2 DOOR GAS STRUTS.
